# SDR AALA202505132302

- Difficulty date: May 10, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 96,611 hours, 12,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 EMERGENCY SLIDE LIGHT ASSEMBLY INOP '' PARTS ON ORDER''. **SUPPLEMENTAL REPORT FOR SDR AALA202505122302** (CLOSED)** MAINTENANCE REPLACED SLIDE OVERWING LIGHT IAW AMM 33-51-04.
